# SDR UIEA2022020800097

- Difficulty date: February 7, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N705GT
- Make and model: Boeing 777F
- Aircraft serial: 66079
- Aircraft time: 14,203 hours, 1,740 cycles
- System (JASC): 2200 · Auto Flight System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ITEM #1 POSSIBLE 5G INTERFERENCE AUTO THROTTLES ATTEMPTED TO TRANSITION TO IDLE AT 100 FT AGL.( PERFORMED LEFT, RIGHT AND CENTER RADIO ALTIMETER OP'S TEST, ALL TEST PASSED, PERFORMED LEFT AND RIGHT AUTO THROTTLE SYSTEM TEST, ALL TEST PASSED IAW B777 AMM 22-31-00, A/C GOOD FOR SERVICE. )
